On inverse semigroups the closure of whose set of idempotents is a Clifford semigroup.
Semigroup forum, Tome 44 (1992) no. 1, pp. 320-331
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1992__44_1_135155,
author = {B. Billhardt},
title = {On inverse semigroups the closure of whose set of idempotents is a {Clifford} semigroup.},
journal = {Semigroup forum},
pages = {320--331},
year = {1992},
volume = {44},
number = {1},
zbl = {0747.20032},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135155/}
}
B. Billhardt. On inverse semigroups the closure of whose set of idempotents is a Clifford semigroup.. Semigroup forum, Tome 44 (1992) no. 1, pp. 320-331. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135155/